MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-45-080-120-P6
Health Effect - Clinical Codes Thrombosis (2100); Claudication (2550)
Date of Event 09/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of claudication and thrombosis are listed in the supera instructions for use (ifu) as a known patient effects associated with the use of the device.Based on the case information and related record review, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.The other four supera devices referenced are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that on (b)(6) 2016, 5 supera stents were implanted in the proximal popliteal to the superficial femoral artery (sfa) without reported issue.The patient was provided aspirin and plavix.On (b)(6) 2016, the patient presented to the hospital.The same leg containing the implanted supera stents was cold and painful.Per angiogram, a blood clot was noted in all 5 stents, a total occlusion.The patient was hospitalized and balloon angioplasty was performed using a drug eluting balloon.Tissue plasminogen activator (tpa) was provided overnight.The event resolved without sequela.There was no additional information provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5975417
Report Number2024168-2016-06379
Device Sequence Number18975198
Product Code NIP
UDI-Device Identifier08975370026252
UDI-Public(01)08975370026252(17)170731(10)5081061
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue NumberS-45-080-120-P6
Device Lot Number5081061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2016
Initial Report FDA Received Date09/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4 IMPLANTED SUPERA STENTS
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight62